# SDR DXTA2025011701964

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 1,086 hours, 736 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Zone 700 Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE AMBER CAS: AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE UP. A FEW SECONDS LATER WOW MISCOMPARE CAS MESSAGE. WE REVIEWED THE "LANDING GEAR WILL NOT RETRACT" QRH. THAT DIDNT APPLY TO OIR SITUATION AS THE GESR HANDLE WAS LOCKED AND WE HAD DOWN 3 GREEN INDICATIONS. WE THEN CONPLETED THE WOW MISCOMPARE QRH AND DIVERTED TO KMSP UNDER MAX LANDING WEIGHT. UPON LANDING, THE WOW MISCOMPARE MESSAGE DISAPPEARED AND WE HAD FULL USE OF THE SYSTEMS. REF WORK ORDER 101498017, NLG UPPER BARREL REPLACEMENT AND NLG STRUT REPACK/SERVICE, ACCOMPLISHED LANDING GEAR OPS CHK IAW MM 32-00-00, NO DEFECTS NOTED. VERIFIED NO WOW MISCOMPARE MESSAGE ON CAS SCREEN AND ARES INPUT/OUTPUT INDICATIONS ON PCB NC106/NF206 WERE NORMAL.
